Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Wild primes of a self-equivalence of a number field

Tom 166 / 2014

Alfred Czogała, Beata Rothkegel Acta Arithmetica 166 (2014), 335-348 MSC: Primary 11E12; Secondary 11E81. DOI: 10.4064/aa166-4-2

Streszczenie

Let $K$ be a number field. Assume that the 2-rank of the ideal class group of $K$ is equal to the 2-rank of the narrow ideal class group of $K$. Moreover, assume $K$ has a unique dyadic prime $\mathfrak d$ and the class of $\mathfrak d$ is a square in the ideal class group of $K$. We prove that if $\mathfrak p_1,\dots,\mathfrak p_n$ are finite primes of $K$ such that

$\bullet$ the class of $\mathfrak p_i$ is a square in the ideal class group of $K$ for every $i\in\{1,\dots,n\}$,

$\bullet$ $-1$ is a local square at $\mathfrak p_i$ for every nondyadic $\mathfrak p_i\in\{\mathfrak p_1,\dots,\mathfrak p_n\}$,

then $\{\mathfrak p_1,\dots,\mathfrak p_n\}$ is the wild set of some self-equivalence of the field $K$.

Autorzy

  • Alfred CzogałaInstitute of Mathematics
    University of Silesia
    Bankowa 14
    40-007 Katowice, Poland
    e-mail
  • Beata RothkegelInstitute of Mathematics
    University of Silesia
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek